Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

megtree

Veteran Member
  • Total Reviews

    0
  • Content Count

    982
  • Joined

  • Last visited

  • Days Won

    14

megtree last won the day on August 14 2015

megtree had the most liked content!

Community Reputation

309 Famous

About megtree

  • Rank
    Member
  • Birthday June 28

Profile Information

  • Gender
    Female
  • Location
    USA
  • Interests
    Everything! Seriously.

Recent Profile Visitors

7797 profile views
  1. spironolactone is a diuretic, so you may lose water-weight, but it shouldn't affect your muscle mass (as long as you exercise). In terms of your hair, it is actually known to support hair growth in women. Some women have reported a diminished sex drive with spiro, I did not. That being said, it's a valid concern to bring up to your doctor.
  2. I would say the severity of your acne is moderate nodular-cystic acne. You also have quite a few macrocomedones, papules and pustules. This type of acne responds relatively well to accutane. You should ask the dermatologist who has prescribed you the medication above, or see a dermatologist to do so. Good luck!
  3. Education is very important! As a fellow scientist, I appreciate your love of sourcing. Keep up the good work providing helpful sources for people to review and use. Going to have to agree with CP here - we can't police whether something is correct or incorrect, nor would it be fair for us to try even if someone says something that isn't backed up my peer-reviewed science. This site is first and foremost for people to discuss their personal experiences, ask questions and share what has worked
  4. Yes - for just this one night, I think you might consider wearing some concealer to bed ( if you end up falling asleep anyway!). It will likely be dark, or darkish - so you probably don't need to put on a full face (which will look strange anyway). Just make sure, as soon as you get back to your dorm to wash it off before you go back to sleep.
  5. Ouch! Those do look painful, but DEFINITELY not pop-able. Trying to pop those will likely make them much worse and will increase healing time. Also, don't put hydrocortisone all over your face - the ingredients are definitely not noncomedgenic, AND putting steroid cream over large periods of skin increases absorption of the steroid and can lead to all kinds of health problems. In other words, just use hydrocortisone very sparingly. In any case, hydrocortisone is probably not going to do much for
  6. Hello! You're profile should now be un-flagged. If it isn't, please PM me (assuming you can as a spammer) or post here if you cant , and I'll get an admin involved. Thanks! PS - it's strange, because profiles flagged as spam should not be able to post anything to forums - this tells me it must have been some sort of glitch. Hi! It's working now. Thank you very much. It had to be some kind of glitched because I've never posted anything that can be considered spam. Thanks for your help again. N
  7. Hello! You're profile should now be un-flagged. If it isn't, please PM me (assuming you can as a spammer) or post here if you cant , and I'll get an admin involved. Thanks! PS - it's strange, because profiles flagged as spam should not be able to post anything to forums - this tells me it must have been some sort of glitch.
  8. I'm persuaded to try CeraVe PM Moisturizer. Based on everything that I've read, it seems better than the regular Moisturizing Lotion. How dry is your skin? Currently my skin is moderately dry (although I do get oil slicks on particularly humid days), but I will say that I used Cerave PM before accutane (when my skin was primarily oily) and I had the same benefits- I just used less than I use now. While I was on accutane, I had to layer the Cerave with stronger moisturizers when my skin started
  9. *MOD EDIT* Topic moved to Prescription Acne Medications forum
  10. I would stick with the hot compress, apply every 10 minutes once an hour (or as often as you can throughout the day). If it is going to form a head, this regimen should bring it to one in a few days. Also, stop squeezing it, it is highly likely that doing so it prolonging the healing time and pushing the inflammation/infection deeper into your skin.
  11. I've got the antibiotics for 3 months and my gp said he can easily increase it. Could you recommend a good moisturiser? And what's AHA? And by zinc do you mean a zinc supplement? Is zinc good for acne?! Thanks This is a great moisturizer. AHA is a type of acid that chemically exfoliates the surface of the skin, which causes the skin to renew so that pores aren't as likely to clog. Yes, a zinc supplement. 30–50 mg/day is ideal. Don't take more than 50 mg/day, and be sure to take it w/ food. St
  12. Hi - it is a good idea to continue using the BP with the antibiotics, as the combination significantly reduces the chance of developing bacterial resistance. I would say, that if you are noticing alot of dryness from the BP, you might want to add a light, non-comedgenic moisturizer into the mix. I would recommend using a pea-size amount, and maybe only use it once a day for now.
  13. Hi! Call down the list of dermatologists in your town, explain the situation, and ask if they can fit you in for a cortisone shot. Most dermatologists are willing to do this if they have the space to fit you in, and you don't necessarily have to have an existing relationship with them (although some may be more hesitant to do this than others). The shots typically only take about 5 minutes. They typically cost between 70-90 dollars without insurance. If you are able to get a shot today, by Sunda
  14. Does the clean and clear facewash that you use have salicylic acid? If so, it could be purging.
  15. Hi - Solodyn is a low-dose minocycline. At regular doses, minocycline should not be taken with accutane as it can cause a very serious interaction (brain swelling!). I am not sure if this is the case at low doses - you should definitely double check with a pharmacist.
×